# SDR DHL2001365033

- Difficulty date: August 24, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Equip Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MINIMUM EQUIPMENT BAY SMOKE DETECTOR WILL NOT TEST.  REMOVED AND REPLACED MINIMUM EQUIPMENT BAY SMOKE DETECTOR IAW AMM 26-11-12.  OPS CHECKED SERVICEABLE.
